Deriving generalized means as least squares and maximum likelihood estimates

Berger, Roger L., Casella, George . The American Statistician 1992. 46 :279-282

Locate this article in:

Bibtex

@article{CIS-103571,
  Author = {Berger, Roger L. and Casella, George},
  Title = {Deriving generalized means as least squares and maximum likelihood estimates},
  Journal = {The American Statistician},
  Volume = {46},
  Year = {1992},
  Pages = {279--282},
  Keywords = {Teacher's Corner}
}

Similar articles